MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT DUOFIX TAP SZ8 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT DUOFIX TAP SZ8 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157012150
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Hypoesthesia (2352); Test Result (2695)
Date of Event 08/31/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New etq record created in order to update etq (legacy system) complaint number wpc (b)(4).Reason for original complaint.- litigation papers allege the patient began experiencing pain and tenderness in her right hip and groin.Additionally it is alleged the patient has suffered from severe pain, numbness, inability to sleep normally, and faces possible metal poisoning, bone loss, chronic pain, a decrease in his quality of life and other serious medical problems.Update: (b)(6) 2012 pfs was received from legal, medical records were received from legal, and part/lot information was identified.Records are available for further review.Doi: (b)(6) 2005, dor: none reported, (right hip).Doi:(b)(6) 2005, dor: non reported, (left hip).
 
Additional Manufacturer Narrative
(b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT DUOFIX TAP SZ8 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7628648
Report Number1818910-2018-62891
Device Sequence Number13921244
Product Code LPH
UDI-Device Identifier10603295060192
UDI-Public10603295060192
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157012150
Device Lot NumberY79FL1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer06/17/2018
06/17/2019
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date06/20/2019
06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR